# SDR CA991231045

- Difficulty date: December 12, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg Selector
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIR LITTORAL REPORTED NLG DID NOT EXTEND.RED ALARM GEAR DISAGREE. EMERG. GEAR EXTENSION CARRIED OUT. NOSE DOORS WOULD NOT MOVE ON THE GROUND. NLG SELECTOR VALVE WAS REPLACED.
